# SDR FDEA201712303475

- Difficulty date: December 30, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N886FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41065
- Aircraft time: 21,372 hours, 3,512 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT DENTED.   REPAIRED THE LT WING NR 4 SLAT NOSE SKIN IAW SRM 57-43-01-2R, REPAIR.2,  FIGURE.203.  MAJOR REPAIR IAW GMM 6-2-100.
